# SDR DALA2025030501726

- Difficulty date: March 4, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N358DN
- Make and model: Airbus A321-213
- Aircraft serial: 8316
- Aircraft time: 19,782 hours, 8,462 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3058 APU BLEED HAD A BURNING RUBBER SMELL AS WE TURNED IT ON AT THE GATE, CREW TURNED IT OFF. CORRECTIVE ACTION: REFER TO MD LOG #0839531 FOR CORRECTIVE ACTION.(6896442)
